# SDR 2015FA0000136

- Difficulty date: April 9, 2015
- Submitted: April 9, 2015
- Operation: General aviation
- Aircraft: B9571
- Make and model: Cirrus SR20
- Aircraft time: 1,851 hours
- Engine: Cont IO360ES
- Engine time: 1,345 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B14JA220
- Condition: Leaking
- Location: Edp
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(B-9571) LOW FUEL FLOW WAS INDICATED DURING TAKEOFF.
